Követés
Ion Mihai
Ion Mihai
Professor of Mathematics, University of Bucharest
E-mail megerősítve itt: fmi.unibuc.ro
Cím
Hivatkozott rá
Hivatkozott rá
Év
On a certain transformation in a Lorentzian para-Sasakian manifold
K Matsumoto, I Mihai
Tensor 47 (2), 189-197, 1988
2021988
Contact CR-warped product submanifolds in Sasakian manifolds
I Hasegawa, I Mihai
Geometriae Dedicata 102, 143-150, 2003
1862003
Some aspects of the differential geometry of vector fields
I Mihai
Latholieke Univ. Leuven, Katholieke Univ. Brussel, PADGm 2, 1995
861995
Contact CR-warped product submanifolds in Kenmotsu space forms
K Arslan, R Ezentas, ION MIHAl, C Murathan
Journal of the Korean Mathematical Society 42 (5), 1101-1110, 2005
822005
Some inequalities on submanifolds in statistical manifolds of constant curvature
ME Aydin, A Mihai, I Mihai
Filomat 29 (3), 465-477, 2015
792015
Contact CR-warped product submanifolds in Sasakian space forms
I Mihai
Geometriae Dedicata 109 (1), 165-173, 2004
722004
B.-Y. Chen's inequality for C-totally real submanifolds of Sasakian space forms
F Defever, I Mihai, L Verstraelen
Bollettino della unione matematica italiana 11 (2), 365-374, 1997
721997
Warped product submanifolds in Sasakian space forms
K Matsumoto, I Mihai
SUT Journal of Mathematics 38 (2), 135-144, 2002
612002
ΒY CHEN INEQUALITIES FOR SLANT SUBMANIFOLDS IN COMPLEX SPACE FORMS
A Oiaga, I Mihai
Demonstratio Mathematica 32 (4), 835-846, 1999
611999
Ricci curvature of submanifolds in Sasakian space forms
I Mihai
Journal of the Australian Mathematical Society 72 (2), 247-256, 2002
602002
On the generalized Wintgen inequality for Lagrangian submanifolds in complex space forms
I Mihai
Nonlinear Analysis: Theory, Methods & Applications 95, 714-720, 2014
582014
ON P-SASAKIAN MANIFOLDS WHICH ADMIT CERTAIN TENSOR-FIELDS
K Matsumoto, S Ianus, I Mihai
PUBLICATIONES MATHEMATICAE-DEBRECEN 33 (3-4), 199-204, 1986
581986
Certain inequalities for submanifolds in (K,μ)-contact space forms
K Arslan, R Ezentas, I Mihai, C Murathan, C Özgür
Bulletin of the Australian Mathematical Society 64 (2), 201-212, 2001
562001
Generalized Wintgen inequality for statistical submanifolds in statistical manifolds of constant curvature
ME Aydin, A Mihai, I Mihai
Bulletin of Mathematical Sciences 7, 155-166, 2017
532017
Odd symplectic flag manifolds
IA Mihai
Transformation groups 12, 573-599, 2007
532007
$ zeta $-null geodesic gradient vector fields on a lorentzian para-sasakian manifold
K Matsumoto, I Mihai, R Rosca
Journal of the Korean Mathematical Society 32 (1), 17-31, 1995
521995
Tensor product surfaces of Euclidean plane curves
I Mihai, B Rouxel
Results in Mathematics 27, 308-315, 1995
511995
A certain locally conformal almost cosymplectic manifold and its submanifolds
K Matsumoto, I Mihai, R Rosca
Tensor 51 (1), 91-102, 1992
431992
Classification of quasi-minimal slant surfaces in Lorentzian complex space forms
B Chen, I Mihai
Acta Mathematica Hungarica 122 (4), 307-328, 2009
392009
Ricci tensor of slant submanifolds in complex space forms
K Matsumoto, I Mihai, Y Tazawa
Kodai Mathematical Journal 26 (1), 85-94, 2003
392003
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20